MathSciNet Relay Station
MathSciNet bibliographic data
MR1286917 35K55 (35B05)
Galaktionov, Victor A. Blow-up for quasilinear heat equations with critical Fujita's exponents. Proc. Roy. Soc. Edinburgh Sect. A 124 (1994), no. 3, 517–525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement